# SDR ASOA20120613085

- Difficulty date: June 13, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145LR
- Aircraft serial: 145138
- Aircraft time: 31,547 hours, 23,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CHECK, MX REPORTED THE EXIT SIGN AT SEAT 12A TO BE INOPERATIVE. MX R & R THE INVERTER FOR AFFECTED EMERGENCY LIGHT, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
